# SDR 08FDEA03640

- Difficulty date: August 29, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Gouged
- Location: Thrust Reverser
- Component: Thrust Reverser, Ge
- Component part number: 9690M05G03
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE INBD THRUST REVERSER OUTER SKIN IS GOUGED. 2 SPOTS CHECKED LIMITS & FOUND 1 DENT WITHIN LIMITS AND 1 OUT OF LIMITS IAW MM 78-32-01.   REMOVED THE DAMAGED AREA.   FABRICATED FILLER, BONDED FILLER. CURED & SANDED FLUSH IAW MM 78-32-01.  CLEANED PRIMED & PAIMTED SRM 51-21-01 & SRM 51-21-01 VOL II.
